# SDR TSAA0251130

- Difficulty date: May 10, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE RIGHT WING AFT OF THE NR 5 SLAT FITTING.  BLENDED OUT CORROSION.  FABRICATED AND INSTALLED PARTS.  REWORK COMPLETED.  AIRCRAFT RETURNED TO SERVICE.
